# SDR SWAA2021062941511

- Difficulty date: January 13, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 20,801 hours, 9,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727j-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION ANGLE HAS CORROSION IN AND AROUND NUT PLATE HOLES AT BS 727 J TO 747 / TRANSITION ANGLE BEING REPLACED FROM STA 727 F +10 TO 787 + 10 ON NR D389277PART #146A7502-52INSP D64
